# SDR 98ZZZX313

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9504K
- Make and model: Univar 1082
- Aircraft serial: 1082504
- Engine: Frnkln 6A4165B3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 18486
- Condition: Cracked
- Location: Prop Flange
- Part time: 406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRANKSHAFT PROPELLER FLANGE CRACKED BETWEEN HOLES IN TWO PLACES.
